College of Osteopathic Medicine Faculty Articles

Title

Correction of Blount's disease by a multi-axial external fixation system.

ISBN or ISSN

1863-2521

Publication Title

Journal of children's orthopaedics

Volume

3

Issue

4

Publication Date / Copyright Date

8-1-2009

First Page

291

Last Page

9

DOI Number

10.1007/s11832-009-0172-y

Disciplines

Medical Specialties | Medicine and Health Sciences | Osteopathic Medicine and Osteopathy

This document is currently not available here.

Find in your library

Share

COinS